# SDR 9602242287

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Airstair
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, AMBER AIRSTAIR WARNING LIGHT ILLUMINATED.  REJECTED TAKEOFF AT LESS THAN 60 KNOTS.  AIRCRAFT STOPPED WITHOUT INCIDENT.  REPLACED SWITCH S394 AND GREASED PLUNGER.  AIRSTAIR INDICATION CHECKED OK.
